A geometric derivation of KdV-type hierarchies from root systems.

A.V. Kiselev, J.W. van de Leur

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings of the 4th international workshop "Group Analysis of Differential Equations and Integrable Systems".
Place of PublicationCyprus
PublisherProtaras
Pages87-106
Number of pages20
Publication statusPublished - 26 Oct 2008

Cite this